A new proof of the compactness theorem for integral currents.
Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 207-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compactness theorem, currents, Banach-Alaoglu theorem, geometric measure theory, n-dimensional Hausdorff measure
@article{CMH_1989__64_1_140150,
author = {Brian White},
title = {A new proof of the compactness theorem for integral currents.},
journal = {Commentarii mathematici Helvetici},
pages = {207--220},
year = {1989},
volume = {64},
number = {1},
zbl = {0706.49028},
url = {http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140150/}
}
Brian White. A new proof of the compactness theorem for integral currents.. Commentarii mathematici Helvetici, Tome 64 (1989) no. 1, pp. 207-220. http://geodesic.mathdoc.fr/item/CMH_1989__64_1_140150/